# SDR UPS04143034

- Difficulty date: August 27, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EMERGENCY LIGHT INOP.  RELAMPED LAV EMERGENCY LIGHT.
